MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? STEERABLE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? STEERABLE; IMPLANTABLE LEAD
Model Number 4554
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Palpitations (2467); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted and replaced due to a nonspecific product performance anomaly.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated f10: patient codes.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was explanted and replaced due to a nonspecific product performance anomaly.No additional adverse patient effects were reported.Additional information was received stating this lv lead was explanted due to severe palpitations and anomalies related to pacing.No additional adverse patient effects were reported.

Brand Name
ACUITY? STEERABLE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24933923
Report Number2124215-2026-21417
Device Sequence Number10671302
Product Code NVY
UDI-Device Identifier00802526419324
UDI-Public(01)00802526419324(17)110313
Combination Product (Y/N)Y
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P050046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/13/2011
Device Model Number4554
Device Catalogue Number4554
Device Lot Number173994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date04/24/2026
Date Device Manufactured03/13/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient SexFemale